# SDR UALA2013021800977

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 73,043 hours, 27,418 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOUND FLT ATT REPORTED THAT DOOR 4L SLIDE HARD TO ARM-DISARM.  REMOVED SLIDE PACK 4L AND LUBED BEARINGS AND ROD ENDS.  RE-INSTALLED SLIDE PACK ARM DISARM FUNCTION CHECKS NORMAL.
